Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, Me & My GF we had a minor intercourse where i did not insert my penis in to her vagina, but i jst rubbed on her vagina. To be very clear to you she had her last period on 16th Nov (starting date).

And we had this intercourse on 25th Nov night at around 9:00PM and she took only one IDOZ 72 pill on 27th morning at aroung 10:30AM. After 6 days from taking the IDOZ 72 pill she started bleeding from her vagina. We both are very tensed abt this.

Plz let me know weather dis bleeding is normal?

Is there any chance of she getting pregenant?

When can she expect her Period in Dec. month?

Plz reply me with exact answer. We both are very tensed. Plz reply as soon as possible.

I would be happy to see replys from proffesionals or Doctors.

Loading...

I would see a doctor if you could. It doesn't sound like she would be if she was bleeding six days after the pill, it could be a lifter period. However, it's not a sure sign. Take a test about a week after her next expected period if she doesn't get it and/or see a doctor.
Reply

Loading...


So do she get her period dis month?
coz her previous period was on 16th NOV. and she got bleeding at the 1st week of this months.
Reply

Loading...


So when can she expect her period in the month of Dec.
Reply

Loading...


Hello. Itz now 6 days delayed from the actual date when my gf should get her periods, but she got bleeding six days after taking IDOZ 72 pill.
Reply

Loading...